English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94487/125002 (76%)
Visitors : 29704007      Online Users : 329
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/18137
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18137

    Title: Sequential Confidence intervals for a populations size with fixed propotional accuracy
    Authors: Ki Heon Choi;翁久幸;Michael Woodroofe
    Keywords: Brownian motion;Convergence in distribution;Exponential distributions;Hidden objects;Order statistics;Poisson processes;Simulation;Stopping times
    Date: 2001-01
    Issue Date: 2008-12-19 14:50:05 (UTC+8)
    Abstract: Consider a population of hidden objects of which the total number N is unknown. A search for the objects may be conducted in which the times at which the objects were found is recorded, along with the total number of objects found. From such data, a confidence interval for N is desired with specified proportional accuracy. Two sequential sampling plans are proposed for this problem, for two sets of underlying assumptions, and their properties are studied through asymptotic analysis and simulation.
    Relation: Sequential Analysis, 20(1), 25-43
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1081/SQA-100102644
    DOI: 10.1081/SQA-100102644
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback